# SDR HALA0600664

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,187 hours, 3,376 cycles
- Engine: Pwa PW4060
- Engine time: 17,187 hours, 3,376 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ICAS MSG R ENG EEC MODE DISPLAYED, SYS WAS SUCCESSFULLY RESET.  T/S PER FIM 73-21-00 FIG 113, NO MSG IN PIMU CLEARED MTC MSG RUN ENG PER FIM PIMU INDEX 350-22.  MSG DID NOT RETURN, SYS OK.
